# SDR SIMA20190420002

- Difficulty date: April 20, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 7,892 hours, 5,347 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NUMBER ONE ENGINE LP VIB AMBER 4.0 IN FLIGHT APPROX 14,000 FT IN CLIMB ,COMPLIED W/QRH PROCEDURE , POWER REDUCTION TO 75% N1 NESSORY TO BRING LP BACK TO GREEN RANGE ,DID NOT OCCURE WHILT TL WAS IN MOTION ,DID NOT OCCURE WHILE IN ICING CONDITIONS.-C/A-COMPLIED WITH ETN EJ-72-004. TDMI OPENED PER ETN EJ-72-004 FOR 25FC AUTH# 031T7252,ON #1 ENGINE. CLOSED ENG TDMI 031T7252 FOR VIBRATION DATA ANALYSIS, THE ENG GROUP HAS ANALYZED THE TRENDS AND DETERMINE THAT NO ACTION IS REQUIRED AT THIS TIME, TRACK #  EHM-2019-04-23 031-LH-0019, WE WILL KEEP ENG ON WATCH.
